MAUDE Adverse Event Report: INFUTRONIX, LLC NIMBUS II FLEX AMBULATORY INFUSION PUMP

INFUTRONIX, LLC NIMBUS II FLEX AMBULATORY INFUSION PUMP
Model Number NIMBUS II FLEX
Medical Device Problem Codes Mechanical Problem (1384); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 01/31/2024, infutronix received a report that a pump stopped infusing due to a system error alert.The infusion cannot resume without causing delay in treatment.No patient injury.Device was returned on 02/20/2024.Detail of the evaluation was in section h of this mdr.
 
Additional Manufacturer Narrative
A review of the device testing record has been completed.The pump passed all previous tests.Complaint data was reviewed, there are no previous complaints on this device.Evaluation of the returned device was completed on 5/3/2024: the pump was received with software version number 5.6.2 and library configuration "ch-nwa - v2".The pump was tested with the testing protocol for system error alarm / motor functions.The pump's event log was pulled as part of the evaluation and upon review it was noted that there was evidence of several system error alarms in the pump's event log, 2 in total, as seen by the "e02" alarm code.The e02 alarm codes were followed by sub code "44" which means "motor open" and "motor delay issue", and points to the root cause of the system error alarm.A 100 ml infusion was ran on the pump using the end user's current parameters of 100 ml over 48 hours, with a rate of 2.1 ml per hour.The infusion was able to successfully complete and the pump did not alarm system error after the infusion began.The infusion was ran using an hs-008 iv cassette with lot # 2304023 and expiration date 03/17/2026.Upon further evaluation there were no loose connections or components inside of the device.Functional testing did confirm the reported condition and was not duplicated during testing.Reported issue found, device does not meet specification.A capa has been opened in order to fully investigate and address the root cause of the reported event.This mdr will be reopened and updated in the event the device involved or additional information becomes available.[reference: complaint # (b)(4).

Brand Name
NIMBUS II FLEX AMBULATORY INFUSION PUMP
Common Device Name
AMBULATORY INFUSION PUMP
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key19267635
Report Number3011581906-2024-00566
Device Sequence Number7494799
Product Code FRN
UDI-Device Identifier00817170020093
UDI-Public00817170020093
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberNIMBUS II FLEX
Device Catalogue NumberNIMBUS II FLEX
Device Lot Number170621-081
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2024
Initial Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown